q-variate minimal stationary processes
Makagon, A. ; Weron, A.
Studia Mathematica, Tome 54 (1976), p. 41-52 / Harvested from The Polish Digital Mathematics Library
Publié le : 1976-01-01
EUDML-ID : urn:eudml:doc:218104
@article{bwmeta1.element.bwnjournal-article-smv59i1p3bwm,
     author = {A. Makagon and A. Weron},
     title = {q-variate minimal stationary processes},
     journal = {Studia Mathematica},
     volume = {54},
     year = {1976},
     pages = {41-52},
     zbl = {0412.60013},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p3bwm}
}
Makagon, A.; Weron, A. q-variate minimal stationary processes. Studia Mathematica, Tome 54 (1976) pp. 41-52. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv59i1p3bwm/